Economics Faculty Database
Economics
Arts & Sciences
Duke University

 HOME > Arts & Sciences > Economics > Faculty    Search Help Login pdf version printable version 

Publications [#285728] of Marjorie B. McElroy

Journal Articles

  1. McElroy, MB, "Weaker MSE Criteria and Tests for Linear Restrictions in Regression Models with Nonspherical Disturbances", Journal of Econometrics, vol. 6 no. 3 (November, 1977), pp. 381-387, ISSN 0304-4076 [DukeSpace]
    (last updated on 2021/04/23)

    Abstract:
    This paper presents a measure of goodness of fit for Zellner's seemingly unrelated regressions. The measure is a monotonic transform of the appropriate (asymptotic) F-statistic, is bounded on [0, 1] and is maximized by Zellner's estimation technique. Glahn's composite correlation coefficient is shown to be a special case of this measure. It is also compared to Hooper's squared trace correlation coefficient. All three measures as well as some additional asymptotic summary test statistics are calculated for the two-equation example of Zellner. The applicability of the latter test statistics seems not to be recognized in applied work. © 1977.


Duke University * Arts & Sciences * Economics * Faculty * Research * Staff * Master's * Ph.D. * Reload * Login